AZ Natural Cold & Flu Formula

AZ Natural Cold & Flu Formula

#03205 – 20 caps / #02205 – 60 caps

The common cold strikes 9 of 10 Americans each year and 75% will rely upon over the counter products to manage the symptoms.  Arizona Natural Cold and Flu caps provide safe, effective management of cold and flu symptoms utilizing a combination of Chinese herbal medicines Vitamin C and Zinc.  Unlike other products, Arizona Natural Cold & Flu Formula does not contain aspirin, acetaminophen, antihistamines, phenylpropanolamine (PPA), or pseudoephedrine.

In a study of nurses and teachers, 80% experienced a reduction of symptom severity, while none reported any of the common side-effects of other over the counter products. An astonishing 90% of the study group said that they will recommend these products to family and friends.*  Chinese herbs have proven their therapeutic benefit over centuries of use in Eastern Medicine.  Arizona Natural has selected the most proven and effective of these botanical dynamos and fortified them with ascorbic acid and zinc gluconate.

*These statements have not been evaluated by the Food & Drug administration. This product is not intended to diagnose, treat, cure, or prevent any disease.
 

Find a Retailer

Enter an address or zip code and click the find locations button.

 

Please call (800) 255-2823 or contact us if you are store owner and would like to be listed here or carry our products, our full line is available through the following distributors, or direct from Arizona Natural.

-Threshold Enterprises

-Select Nutrition, a division of UNFI

-Super Natural Distributors

List of Doctors and other professional vendors

Chelation therapy…….

Category: EDTA

EDTA is short for ethylenediamenetetraacetic acid, and is the name for a few variations of this widespread amino acid.  Arizona Natural Products only uses calcium disodium EDTA, which is the most commonly tested and most proven agent for chelation therapy, both oral and IV…….

 

Category: EDTA

Leave a Reply